MathSciNet Relay Station
MathSciNet bibliographic data
MR1481125 35Q30 (35R60 60J80 76D05 76M35)
Le Jan, Y.; Sznitman, A. S. Stochastic cascades and $3$-dimensional Navier-Stokes equations. Probab. Theory Related Fields 109 (1997), no. 3, 343–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement